# SDR 2003UALA00129

- Difficulty date: February 1, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 30,368 hours, 22,689 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR AT DOOR 2L WILL NOT STAY ENGAGED DURING TAKEOFF AND LANDING.  REPLACED SLIDE.  SLIDE AND GIRT BAR HAVE BEEN EXAMINED BY THE SHOP.  NO DEFECTS FOUND.
